- -

On the construction of metrics from fuzzy metrics and its application to the fixed point theory of multivalued mappings

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the construction of metrics from fuzzy metrics and its application to the fixed point theory of multivalued mappings

Show simple item record

Files in this item

dc.contributor.author Castro Company, Francisco es_ES
dc.contributor.author Romaguera Bonilla, Salvador es_ES
dc.contributor.author Tirado Peláez, Pedro es_ES
dc.date.accessioned 2016-11-29T10:19:12Z
dc.date.available 2016-11-29T10:19:12Z
dc.date.issued 2015
dc.identifier.issn 1687-1812
dc.identifier.uri http://hdl.handle.net/10251/74741
dc.description.abstract [EN] We present a procedure to construct a compatible metric from a given fuzzy metric space. We use this approach to obtain a characterization of a large class of complete fuzzy metric spaces by means of a fuzzy version of Caristi’s fixed point theorem, obtaining, in this way, partial solutions to a recent question posed in the literature. Some illustrative examples are also given. es_ES
dc.description.sponsorship The authors thank the referees for several useful suggestions. Salvador Romaguera and Pedro Tirado acknowledge the support of the Ministry of Economy and Competitiveness of Spain, grant MTM2012-37894-C02-01.
dc.language Inglés es_ES
dc.publisher SPRINGER INTERNATIONAL PUBLISHING AG es_ES
dc.relation MINECO/MTM2012-37894-C02-01 es_ES
dc.relation.ispartof Fixed Point Theory and Applications es_ES
dc.rights Reconocimiento (by) es_ES
dc.subject Metric es_ES
dc.subject Fuzzy metric space es_ES
dc.subject Fuzzy Caristi’s multivalued mapping es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On the construction of metrics from fuzzy metrics and its application to the fixed point theory of multivalued mappings es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1186/s13663-015-0476-1
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports es_ES
dc.description.bibliographicCitation Castro Company, F.; Romaguera Bonilla, S.; Tirado Peláez, P. (2015). On the construction of metrics from fuzzy metrics and its application to the fixed point theory of multivalued mappings. Fixed Point Theory and Applications. 2015:226. doi:10.1186/s13663-015-0476-1 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1186/s13663-015-0476-1
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 2015:226 es_ES
dc.relation.senia 299805 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad
dc.relation.references Kelley, JL: General Topology. Springer, New York (1955) es_ES
dc.relation.references Schweizer, B, Sklar, A: Statistical metric spaces. Pac. J. Math. 10, 314-334 (1960) es_ES
dc.relation.references Klement, E, Mesiar, R, Pap, E: Triangular Norms. Kluwer Academic, Dordrecht (2000) es_ES
dc.relation.references Hamacher, H: Über logische Verknüpfungen unscharfer Aussagen und deren zugehörige Bewertungsfunktionen. In: Progress in Cybernetics and Systems Research, pp. 276-287. Hemisphere, New York (1975) es_ES
dc.relation.references Kramosil, I, Michalek, J: Fuzzy metrics and statistical metric spaces. Kybernetika 11, 326-334 (1975) es_ES
dc.relation.references George, A, Veeramani, P: On some results in fuzzy metric spaces. Fuzzy Sets Syst. 64, 395-399 (1994) es_ES
dc.relation.references Gregori, V, Romaguera, S: Some properties of fuzzy metric spaces. Fuzzy Sets Syst. 115, 485-489 (2000) es_ES
dc.relation.references Radu, V: On the triangle inequality in PM-spaces. STPA, West University of Timişoara 39 (1978) es_ES
dc.relation.references Abbas, M, Ali, B, Romaguera, S: Multivalued Caristi’s type mappings in fuzzy metric spaces and a characterization of fuzzy metric completeness. Filomat 29(6), 1217-1222 (2015) es_ES
dc.relation.references Cho, YJ, Grabiec, M, Radu, V: On Nonsymmetric Topological and Probabilistic Structures. Nova Science Publishers, New York (2006) es_ES
dc.relation.references Hadžić, O, Pap, E: Fixed Point Theory in Probabilistic Metric Spaces. Kluwer Academic, Dordrecht (2001) es_ES
dc.relation.references Mihet, D: A note on Hicks type contractions on generalized Menger spaces. STPA, West University of Timişoara 133 (2002) es_ES
dc.relation.references Mihet, D: A Banach contraction theorem in fuzzy metric spaces. Fuzzy Sets Syst. 144, 431-439 (2004) es_ES
dc.relation.references Radu, V: Some fixed point theorems in PM spaces. In: Stability Problems for Stochastic Models. Lecture Notes in Mathematics, vol. 1233, pp. 125-133. Springer, Berlin (1985) es_ES
dc.relation.references Radu, V: Some remarks on the probabilistic contractions on fuzzy Menger spaces (The Eighth Intern. Conf. on Applied Mathematics and Computer Science, Cluj-Napoca, 2001). Autom. Comput. Appl. Math. 11(1), 125-131 (2002) es_ES
dc.relation.references Chauhan, S, Shatanawi, W, Kumar, S, Radenović, S: Existence and uniqueness of fixed points in modified intuitionistic fuzzy metric spaces. J. Nonlinear Sci. Appl. 7, 28-41 (2014) es_ES
dc.relation.references Hussain, N, Salimi, P, Parvaneh, V: Fixed point results for various contractions in parametric and fuzzy b-metric spaces. J. Nonlinear Sci. Appl. 8, 719-739 (2015) es_ES
dc.relation.references Mihet, D: Common coupled fixed point theorems for contractive mappings in fuzzy metric spaces. J. Nonlinear Sci. Appl. 6, 35-40 (2013) es_ES
dc.relation.references Hicks, TL: Fixed point theory in probabilistic metric spaces. Zb. Rad. Prir.-Mat. Fak. (Novi Sad) 13, 63-72 (1983) es_ES
dc.relation.references Radu, V: Some suitable metrics on fuzzy metric spaces. Fixed Point Theory 5, 323-347 (2004) es_ES
dc.relation.references O’Regan, D, Saadati, R: Nonlinear contraction theorems in probabilistic spaces. Appl. Math. Comput. 195, 86-93 (2008) es_ES
dc.relation.references Caristi, J: Fixed point theorems for mappings satisfying inwardness conditions. Trans. Am. Math. Soc. 215, 241-251 (1976) es_ES
dc.relation.references Kirk, WA: Caristi’s fixed-point theorem and metric convexity. Colloq. Math. 36, 81-86 (1976) es_ES
dc.relation.references Ansari, QH: Metric Spaces: Including Fixed Point Theory and Set-Valued Maps. Alpha Science, Oxford (2010) es_ES


This item appears in the following Collection(s)

Show simple item record